MAUDE Adverse Event Report: ARTHREX, INC. K-LESS T-ROPE IMP ONLY, SYN REPR, SS; WASHER, BOLT, NUT

ARTHREX, INC. K-LESS T-ROPE IMP ONLY, SYN REPR, SS; WASHER, BOLT, NUT
Model Number K-LESS T-ROPE IMP ONLY, SYN REPR, SS
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when passing the suture.
 
Event or Problem Description
It was reported that during a dex procedure, the loop suture was cut when the surgeon was passing the tightrope through the fibula nail.Fragment was retrieved and the case was completed by using a new ar-8924ss.

Brand Name
K-LESS T-ROPE IMP ONLY, SYN REPR, SS
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key19144810
Report Number1220246-2024-02172
Device Sequence Number7548235
Product Code HTN
UDI-Device Identifier00888867265592
UDI-Public00888867265592
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberK-LESS T-ROPE IMP ONLY, SYN REPR, SS
Device Catalogue NumberAR-8924SS
Device Lot Number24119
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown